# SDR 2004FA0000706

- Difficulty date: August 30, 2004
- Submitted: August 30, 2004
- Operation: General aviation
- Make and model: Univar 1083
- Aircraft serial: 1083716
- Aircraft time: 3,024 hours
- Engine: Cont O470R
- Engine time: 1,599 hours
- System (JASC): 8011 · Engine Starter
- Part: Spring
- Condition: Slipped
- Location: Starter Adapter
- Part time: 114 hours
- Component: Starter Adapter, Cont, O470
- Component part number: 635050A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE WEAR BETWEEN STARTER ADAPTER SPRING AND DRUM.  STARTER DOES NOT ALLOW STARTER ADAPTER TO RELEASE AFTER ENGINE START.
